Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 293, Number 1

All articles in this issue are freely accessible.

Self-maps of loop spaces. I
H. E. A. Campbell, F. P. Peterson and P. S. Selick.
Trans. Amer. Math. Soc. 293 (1986), 1-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814910
Self-maps of loop spaces. II
H. E. A. Campbell, F. R. Cohen, F. P. Peterson and P. S. Selick.
Trans. Amer. Math. Soc. 293 (1986), 41-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814911
Derivatives of mappings with applications to nonlinear differential equations
Martin Schechter.
Trans. Amer. Math. Soc. 293 (1986), 53-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814912
A rearranged good $𝜆$ inequality
Richard J. Bagby and Douglas S. Kurtz.
Trans. Amer. Math. Soc. 293 (1986), 71-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814913
Conjugacy problem in $GL_{2}(Z[√-1])$ and units of quadratic extensions of $Q(√-1)$
Hironori Onishi.
Trans. Amer. Math. Soc. 293 (1986), 83-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814914
The balanced-projective dimension of abelian $p$-groups
L. Fuchs and P. Hill.
Trans. Amer. Math. Soc. 293 (1986), 99-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814915
The fifth and seventh order mock theta functions
George E. Andrews.
Trans. Amer. Math. Soc. 293 (1986), 113-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814916
Strange attractors of uniform flows
Ittai Kan.
Trans. Amer. Math. Soc. 293 (1986), 135-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814917
Multivariate rational approximation
Ronald A. DeVore and Xiang Ming Yu.
Trans. Amer. Math. Soc. 293 (1986), 161-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814918
On periodic solutions of superlinear parabolic problems
Maria J. Esteban.
Trans. Amer. Math. Soc. 293 (1986), 171-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814919
Quasilinear evolution equations and parabolic systems
Herbert Amann.
Trans. Amer. Math. Soc. 293 (1986), 191-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814920
Regularization for $n$th-order linear boundary value problems using $m$th-order differential operators
D. A. Kouba and John Locker.
Trans. Amer. Math. Soc. 293 (1986), 229-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814921
Derivation, $L^{Ψ}$-bounded martingales and covering conditions
Michel Talagrand.
Trans. Amer. Math. Soc. 293 (1986), 257-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814922
McKay quivers and extended Dynkin diagrams
Maurice Auslander and Idun Reiten.
Trans. Amer. Math. Soc. 293 (1986), 293-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814923
The normal closure of the coproduct of rings over a division ring
Wallace S. Martindale.
Trans. Amer. Math. Soc. 293 (1986), 303-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814924
Approximation theorems for Nash mappings and Nash manifolds
Masahiro Shiota.
Trans. Amer. Math. Soc. 293 (1986), 319-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814925
On the existence and uniqueness of complex structure and spaces with “few” operators
Stanisław J. Szarek.
Trans. Amer. Math. Soc. 293 (1986), 339-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814926
Reflexivity and order properties of scalar-type spectral operators in locally convex spaces
P. G. Dodds, B. de Pagter and W. Ricker.
Trans. Amer. Math. Soc. 293 (1986), 355-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814927
The trace of an action and the degree of a map
Daniel Henry Gottlieb.
Trans. Amer. Math. Soc. 293 (1986), 381-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814928
Long time asymptotics of the Korteweg-de Vries equation
Stephanos Venakides.
Trans. Amer. Math. Soc. 293 (1986), 411-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814929
Symmetric semicontinuity implies continuity
Jaromir Uher.
Trans. Amer. Math. Soc. 293 (1986), 421-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 814930